# SDR AUS20020613

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563B1US
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: 6591700816
- Condition: Worn
- Location: Lt & Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT ELEVATOR TAB BEARINGS WORN BEYOND LIMITS. FOUND DURING INSPECTION IAW SB B737-55A 1070.
